Vol. 13, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Embeddings of orthogonal grassmannians

Antonio Pasini

Vol. 13 (2013), No. 1, 107–133
Abstract

In this paper I survey a number of recent results on projective and Veronesean embeddings of orthogonal Grassmannians and propose a few conjectures and problems.

Keywords
orthogonal polar spaces, grassmannians, Weyl modules, Veronese variety
Mathematical Subject Classification 2010
Primary: 14M15, 17B45, 17B50, 20C20, 20G15, 51E24
Milestones
Received: 2 February 2012
Accepted: 24 September 2012
Authors
Antonio Pasini
Department of Information Engineering and Mathematics
University of Siena
Via Roma 56
53100 Siena
Italy